# SDR IPXA2018041228492

- Difficulty date: March 19, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 2216151501
- Part serial: 000552
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE LT FAN COWL FWD HINGE FITTING CHAFED AT THE 12 O'CLOCK POSITION.  RERPAIRED THE HINGE FITTING IAW EA 011-7110-01-A7181, REV IR,  AND EO MD11-7110-67895-A.
